|
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the problem of weak convergence of a sequence of semimartingales to a process of diffusion type
A. A. Butov
Received: 21.10.1982
Citation:
A. A. Butov, “On the problem of weak convergence of a sequence of semimartingales to a process of diffusion type”, Russian Math. Surveys, 38:5 (1983), 135–136
Linking options:
https://www.mathnet.ru/eng/rm2971https://doi.org/10.1070/RM1983v038n05ABEH003505 https://www.mathnet.ru/eng/rm/v38/i5/p181
|
Statistics & downloads: |
Abstract page: | 320 | Russian version PDF: | 118 | English version PDF: | 31 | References: | 67 | First page: | 1 |
|